Hoshino, S., and Ichida, K.. "Solution of Partial Differential Equations by a Modified Random Walk.." Numerische Mathematik 18 (1971/72): 61-72. <http://eudml.org/doc/132092>.
@article{Hoshino1971/72, author = {Hoshino, S., Ichida, K.}, journal = {Numerische Mathematik}, pages = {61-72}, title = {Solution of Partial Differential Equations by a Modified Random Walk.}, url = {http://eudml.org/doc/132092}, volume = {18}, year = {1971/72}, }
TY - JOUR AU - Hoshino, S. AU - Ichida, K. TI - Solution of Partial Differential Equations by a Modified Random Walk. JO - Numerische Mathematik PY - 1971/72 VL - 18 SP - 61 EP - 72 UR - http://eudml.org/doc/132092 ER -